MAUDE Adverse Event Report: Medline Industries, LP  MEDLINE; LIFT, PATIENT, ELECTRIC, 400LB CAPACITY

Medline Industries, LP  MEDLINE; LIFT, PATIENT, ELECTRIC, 400LB CAPACITY
Catalog Number MDS400ELB
Medical Device Problem Codes Power Problem (3010); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that she has 1 mds400elb that isn't working correctly.Lift is moving super slow even on a full charge.
 
Additional Manufacturer Narrative
It was reported that the lift isn¿t working correctly.It is moving super slow even on a full charge.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT, PATIENT, ELECTRIC, 400LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP 
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
dantchi jeliazkova
three lakes drive
northfield, IL 60093--275
MDR Report Key50223411
Report Number1417592-2026-15985
Device Sequence Number5432797
Product Code FSA
UDI-Device Identifier10193489019247
UDI-Public10193489019247
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400ELB
Device Lot Number68723032732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale